# SDR ABXA20231224227

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 97,220 hours, 32,958 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

STBY A/S AND STBY ALTIMETER READING FAULTY DATA. FL 33,000' AIRSPEED DISPLAYED LESS THAN 50KTS - ALTIMETER 3,200! AIRCRAFT PERFORMED AN AIR TURN BACK AND MAINTENANCE GROUNDED A/C . T/S ESIS SYSTEM AND FOUND THE STATIC LINE QUICK DISCONNECT DISCONNECTED AT THE ESIS STATIC PORT.  CONNECTED THE STATIC LINE QUICK DISCONNECT AND PERFORMED THE HIGH RANGE PITOT STATIC LEAK CHECK ON THE ESIS SYSTEM IAW ABX 767 AMMS 34-25-00 AND B767 AMM 34-11-00.  TESTS AND PITOT STATIC LEAK CHECK NORMAL. RETURNED AC TO SERVICE .
